# SDR 96ZZZX4955

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6814H
- Make and model: Cessna 172M
- Aircraft serial: 17265594
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D302529
- Condition: Cracked
- Location: Wheel
- Part time: 2,734 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND HUB CRACKED 2 PLACES.
